Open Access
Translator Disclaimer
2014 A Remark on the Hopf invariant for Spherical 4-braids
P.M. Akhmet'ev
Author Affiliations +
J. Phys. Math. 5(1): 1-5 (2014). DOI: 10.4172/2090-0902.1000124

Abstract

An approach by J. Wu describes homotopy groups $\pi_{\mathrm{n}}(\mathrm{S^2})$ of the standard 2-sphere as isotopy classes of spherical $n+1$-strand Brunnian braids. The case $n=3$ is investigated for applications.

Citation

Download Citation

P.M. Akhmet'ev. "A Remark on the Hopf invariant for Spherical 4-braids." J. Phys. Math. 5 (1) 1 - 5, 2014. https://doi.org/10.4172/2090-0902.1000124

Information

Published: 2014
First available in Project Euclid: 23 July 2015

Digital Object Identifier: 10.4172/2090-0902.1000124

Rights: Copyright © 2014 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 1 • 2014
Back to Top